# SDR VNAA2020111211211

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 10,418 hours, 9,404 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE EMERGENCY FOR INBOARD SPOILERONS CAUTION MESSAGE IN FLIGHT.  CREW DID NOT HAVE PASSENGERS BRACE OR THE FIRE TRUCKS ROLL.  WAS ABLE TO LAND SAFELY AND TAXI TO GATE UNDER OWN POWER.
